# SDR ASOA201201310011

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 24,116 hours, 18,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE AFT AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MX REPLACED THE AFT EMERGENCY LIGHT STRIP.  OPS CHECKS WERE GOOD.
